Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi i purchased dans products and started about 10 days ago. at first i was fine but after about 5 days my face started to get really red after using the products. i know redness is expected but its as if i fell asleep in the sun all day lol. as anybody else experienced this too? is it normal?

thanks

keith

Share this post


Link to post
Share on other sites
Hi Keith,

Please read here:

thanks brandy hope to god i aint allergic and my skin gets used to it as it seems to be clearing my face up and this is the only thing that as in a realy long time

Share this post


Link to post
Share on other sites

Hi there,

Sounds like you're in the same situation as me. I've been on the regimen for 6 days now.

Day 1- Visible improvement to acne. No drying/redness/irritating *ecstatic*

Day 2 - Same again

Day 3 - Skin starts feeling dry, flaking a little *slightly disappointed as I thought I'd somehow avoided the side effects*

Day 4 - Skin extremely dry and flaky, feeling almost scaly in places *starting to worry*

Day 5 - A few minutes after application I develop what looks like a bad sunburn. And ONLY in places where it was applied. Extreme flaking. Attempting to cover redness with makeup goes horribly, horribly wrong. Moisturizer does not seem to be effective enough. *Horrified and tempted to quit, wondering if I'm allergic*

Day 6 - Redness has faded a little *Is too scared to apply more BP for fear of making it worse*

And so that's me right now. I admit (even though it sucks for you too) it makes me feel slightly better that I'm not the only one. Other people seemed to have gotten the dryness/redness straight away, so I thought my skin was doing something different to everyone elses. I think I'm going to very tentatively attempt to apply just a liiiittle bit tonight, see how the redness is, if I don't look like Freddy Krueger again tomorrow, I'll keep going, increasing dosage over a LONG period.

I really hope we both find a solution! Good luck!

Share this post


Link to post
Share on other sites

redness is very common on BP and aggrivates skin disorders like nothing i have ever found.. BP actually burns skin cells, which causes that "sat in the sun too long" feeling.

Share this post


Link to post
Share on other sites
Hi there,

Sounds like you're in the same situation as me. I've been on the regimen for 6 days now.

Day 1- Visible improvement to acne. No drying/redness/irritating *ecstatic*

Day 2 - Same again

Day 3 - Skin starts feeling dry, flaking a little *slightly disappointed as I thought I'd somehow avoided the side effects*

Day 4 - Skin extremely dry and flaky, feeling almost scaly in places *starting to worry*

Day 5 - A few minutes after application I develop what looks like a bad sunburn. And ONLY in places where it was applied. Extreme flaking. Attempting to cover redness with makeup goes horribly, horribly wrong. Moisturizer does not seem to be effective enough. *Horrified and tempted to quit, wondering if I'm allergic*

Day 6 - Redness has faded a little *Is too scared to apply more BP for fear of making it worse*

And so that's me right now. I admit (even though it sucks for you too) it makes me feel slightly better that I'm not the only one. Other people seemed to have gotten the dryness/redness straight away, so I thought my skin was doing something different to everyone elses. I think I'm going to very tentatively attempt to apply just a liiiittle bit tonight, see how the redness is, if I don't look like Freddy Krueger again tomorrow, I'll keep going, increasing dosage over a LONG period.

I really hope we both find a solution! Good luck!

you probably start with too much

Share this post


Link to post
Share on other sites

Yeah I just started myself on Friday and I've been thinking the same thing when looking in the mirror. I wonder if anyone is going to think I'm sunburned lol. Hopefully it doesnt get a whole lot worse because where I'm at right now is tolerable for me. A little dry but not to the point where it's really uncomfortable.

Share this post


Link to post
Share on other sites

Hello!

I'd suggest reading What to expect. You'll find that the redness is pretty common, but you can combat it by applying more moisturizer. Be very gentle with your skin when cleansing and applying the BP and the moisturizer. Wait long enough between steps, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×